Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Dry patches of skin on stomach, armpit, thighs, buttocks. History of eczema. Cause of concern?

I have round dry patches on my skin. They first started on my stomach where they were small. More started to appear after a while. Then I found one on the side of my arm pit of and on my upper right thigh. Recently I have found them on my buttocks . They are extremely dry and can be itchy now. They are starting to multiply. It is mainly on my left butt cheek. The patches on my stomach since it started have decreased and are not as noticeable now. I do have a history of eczma but it was only on my arms, and has calmed down after receiving medication. I m not sure whether I should be worried of the patches of dry skin on my buttocks or not?
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  835
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Thanks for query.
It seems that you might have Tinea infection on all over body.
Take some antihistamine tablet as and when required.
Apply antifungal lotion on the affected parts.
If dry patches persisted,you can take antifungal tablet orally.
Ok and bye.
Answered: Sun, 22 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor